EconPapers    
Economics at your fingertips  
 

Instrumental Variable Estimation in Nonlinear Simultaneous Equation Models with Limited Dependent Variables

Sunil Sapra ()

Bulletin of Economic Research, 1989, vol. 41, issue 4, 275-85

Date: 1989
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:41:y:1989:i:4:p:275-85

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378

Access Statistics for this article

More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-10-11
Handle: RePEc:bla:buecrs:v:41:y:1989:i:4:p:275-85